# SDR ZZDA2011986

- Difficulty date: December 3, 2011
- Submitted: December 4, 2011
- Operation: Air carrier
- Aircraft: N289AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT STRIP ON FLOOR BROKEN AT ROW 16C.  FOUND STRIP LOOSE FROM FLOOR.  RE-SECURED REF M/M 25-60.
